# SDR CA020426005

- Difficulty date: April 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 62,997 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7110 · Engine Cowling System
- Part: Pin
- Part number: NAS1335S3S09
- Condition: Corroded
- Location: Glove Fairing
- Component: Glove Fairing, 1607740115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND , FOUND NR 3 ENGINE GLOVE FAIRING ADRIFT. GLOVE FAIRING FOUND RETAINED BY TWO LANYARD AND PIP PIN NOT IN PLACE FOR SECURITY. THE PIN WAS FOUND CORRODED AND THE PIN LOCKING MECHANISM WAS JAMMED DUE TO CORROSION. .IT WAS NOT POSSIBLE TO USE THE PIN FOR LOCKING THE GLOVE FAIRING IN PLACE. THE AIRCRAFT WAS RELEASED UNDER CDL 54-51. THE PIN WAS LATER REPLACED.
